# SDR SWAA2021060425903

- Difficulty date: January 9, 2020
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTIP REPAIR SURVEY-SWA INSTALLED REPAIR TABLE 1-1 OF EA 1-751-0974-RH #3 WINDOW FRAME; E-F POST CRACK REPAIRED PER ACO 8274-53. REFERENCE T751851. / NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-0974
